# SDR AU990487

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B-3
- Engine: Allsn 250C20B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 2060312012915
- Condition: Misrepairted
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) CENTER BOX SECTION STIFFENER AND FITTING INCORRECTLY REPAIRED.  REPAIR DID NOT COMPLY WITH THE REPAIR SCHEME STATED IN BELL 206 STRUCTURAL REPAIR MANUAL.  UNAPPROVED REPAIR.
